# SDR ASOA201000395

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 18,193 hours, 12,487 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXESSIVE VIBRATION IN LT ENGINE DURING CLIMB OUT. ( 1.8 ) AT CLIMB POWER . VIBRATION COULD BE FELT IN COCKPIT  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED)   REMOVED AND REINSTALLED NR 1 ENG. FAN BLADES IAW AMM 72-21-02. LUBED FAN BLADES IAW ESM 72-00-21. OPS CHECK AND ENGINE VIBRATION CHECK IAW MM ENGINE RUN, OPS CHECK GOOD.
